# SDR ASAA2023101445629

- Difficulty date: October 14, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 57,328 hours, 16,977 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: 38861883
- Part serial: 3503
- Condition: Faulty
- Location: Apu
- Part time: 2,927 hours, 4,150 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR DUCT PRESSURE ZERO WITH APU RUNNING & BLEED ON. GROUNDED - YES. (RESOLVED ON W/O: 1973316 TASKCARD: N/R-00009 ) BITE OF APU ECU NO CURRENT FAULTS. APU MAINT HISTORY SHOWS 49-52190, 49-52192 MULTIPLE TIMES. PERFORMED RESISTANCE CHECKS OF T12, T4, IGV ACTUATOR AND SURGE VALVE ALL COILS WITHIN LIMITS. INSPECTED T12 AND T4 SENSORS FOR DEBRIS AND REMOVED SENSE LINES AND CLEARED WH 56474REMOVED AND REPLACED APU IGV ACTUATOR REFER AMM 49-52-12. PERFORMED OPERATIONAL CHECKS. NO LEAKS OR DEFECTS NOTED. APU BITE PROCEDURE SHOWS NO CURRENT FAULTS. NO ERRATIC OR SURGING OF APU WHILE BLEED APPLIED AND BOTH PACKS RUNNING. DUCT PRESSURE CHECKS GOOD. THIS CLEARS MEL 49-7C. MX PROCEDURES REVERSED, PLACARDS REMOVED SEAMC ASHRAF NOTIFIED.
